Home|Journals|Articles by Year Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

PBS. 2016; 6(3): 164-7


A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report

Ali Evren Tufan, Hüsna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Çakır.

Abstract
Mood disorders are included among commonly encountered psychiatric disorders. In addition to genetic factors, it is believed that steroids and some antibiotics can also lead to mood disorders via as yet unknown mechanisms. In light of the prevalent use of antibiotics and steroids, elucidating the past treatment history in some cases of mood disorders with acute presentations may be important in appropriate treatment recommendations. In this case report, a manic episode developing in an adolescent with asthma who used inhaled steroid and clarithromycin has been presented and methods of treatment that should be used has been discussed.

Key words: adolescent, mania, antibiotic, steroid



Full-text options

Full-text Article




Advertisement
American Journal of Diagnostic Imaging

SUBMIT YOUR ARTICLE NOW




ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.